# SDR H44R201505040001

- Difficulty date: April 21, 2015
- Submitted: May 4, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft serial: 53771
- Aircraft time: 7,627 hours, 33,431 cycles
- Engine: Allsn 250C47B
- Engine time: 6,645 hours, 4,006 cycles
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Lockwasher
- Part number: 901184
- Condition: Cracked
- Location: Oil Cooler
- Part time: 129 hours, 624 cycles
- Component: Fan Shaft, Bell
- Component part number: 407040303135
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOCK WASHER FOR THE AFT OIL COOLER BLOWER BEARING CRACKED ALLOWING THE RETENTION NUT TO LOOSE TORQUE, THE LOSS OF TORQUE ALLOWED THE SHAFT TO SPIN WITHIN THE BEARING AND THAT WAS THE SOURCE OF THE VIBRATION.
